# SDR REXA2016091301721

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 25,089 hours, 22,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Out Of Adjust
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND SWITCHES TO 10TH STAGE BLEEDS THERE WAS A NOTICEABLE ODOR IN FLIGHT DECK AND CABIN.  ODOR DISSIPATED IN CABIN BUT PERSISTED IN FLIGHT DECK, MINOR BUT DETECTABLE.  PERFORMED ADJUSTMENT TEST OF ACM IAW AMM 21-51-00.  NO DEFECTS NOTED.
